# SDR JR2R2017122217

- Difficulty date: December 22, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 55,219 hours, 26,916 cycles
- System (JASC): 5755 · Spoilers
- Part: Plate
- Part number: 596200644
- Condition: Cracked
- Location: Rt Spoiler
- Part time: 55,219 hours, 49,766 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SPOILER PROTECTION PLATE HAS CRACK AT OUT-BD AFT MOUNT SCREW. REPAIRED (GRAVEL DEFLECTOR)ON RT GROUND SPOILER IAW SRM 57-09 FIG 42.
